# SDR SWAA2020090307269

- Difficulty date: August 4, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A8801
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AREA AFT OF ACB BS947 - BS967 RBL43 WL190. / REMOVED CORROSION ON INTERCOSTAL AT AREA AFT OF BS947-BS967 RBL967 WL190 IAW SRM 51-10-02.  MAX MATERIAL IN 1.25'LX0.75'WX0.009' DEPTH AREA FROM AN ORIGINAL THICKNESS 0.040' MATERIAL LOSS 0.009'.  FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1 ALLOWABLE DAMAGE 1.  REMOVED AND REPLACED INTERCOSTAL BS947-967 RBL43 IAW SRM 51-40-02 AND IAW DWG #147A8801.
